# SDR UIEA2017092501839

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2311Y45
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED, CREASE TYPE DENT ON UPPER LEADING EDGE SURFACE OF THE LT WING, INBD T/E FLAP.  REMOVED AND REPLACED THE LT WING TE FLAP SKIN IAW SRM 51-40-04-0G-0.
